# SDR HNAA2024081300696

- Difficulty date: July 15, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 41,803 hours, 37,740 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E045630 LH WING RIB 21 IS CRACKED.  PERFORMED CUTOUT, FABRICATED AND INSTALLED NEW FABRICATED DOUBLER AND FILLER FOR LH WING RIB 21 IAW EMB 145 SRM 57-20-07 ITEM 4 FIG 203 AND EO1-57-24-0467
